# SDR DALA2020072802666

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 2,653 hours, 1,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3095 LAV "HS" AUXILIARY EMERGENCY LIGHT IS INOP. CORRECTIVE ACTION: INSP AND FOUND ONE OF TWO PLUGS DISCONNECTED ON LIGHT ASSEMBLY 365WL107. SECURED PLUG. LAV "HS" AUXILIARY LIGHT OPS CKS NORMAL .
